Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Nonlin. Processes Geophys., 18, 125-127, 2011
http://www.nonlin-processes-geophys.net/18/125/2011/
doi:10.5194/npg-18-125-2011
© Author(s) 2011. This work is distributed
under the Creative Commons Attribution 3.0 License.
 
18 Feb 2011
Comment on "Another look at climate sensitivity" by Zaliapin and Ghil (2010)
G. H. Roe and M. B. Baker Dept. of Earth and Space Sciences, University of Washington, Seattle, WA, 98195, USA
Abstract. Zaliapin and Ghil (hereafter, ZG) claim that the linearity of the climate feedback model in Roe and Baker (2007) (hereafter, RB) invalidates our derivation of the well-known skewed shapes of published probability distributions (pdfs) of climate sensitivity. We show here that linearity is fully justified. Nonlinearity could be of some importance only if the focus is on exotic and improbable events, which appear to be the focus of ZG, instead of the sensitivity pdfs, which were the focus of RB.

Citation: Roe, G. H. and Baker, M. B.: Comment on "Another look at climate sensitivity" by Zaliapin and Ghil (2010), Nonlin. Processes Geophys., 18, 125-127, doi:10.5194/npg-18-125-2011, 2011.
Publications Copernicus
Share